# SDR ASAA2014112609778

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 1,200 hours, 393 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE, THEN RECOVERED.  ACFT GROUNDED.  PERFORMED FMCS OPS TEST REF MM 34-61-00, OPS CHECK NORMAL.
